# SDR AALA20170925003

- Difficulty date: September 25, 2017
- Submitted: September 27, 2017
- Operation: Air carrier
- Aircraft: N971TW
- Make and model: Doug MD 83
- Aircraft serial: 53621
- Aircraft time: 48,970 hours, 24,654 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 94.55
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SKIN AT THE RIGHT NOSE LANDING GEAR DOOR AFT HINGE CUTOUT, BS 94.55.  REPAIRED THE SKIN IAW SRM 53-05-00, FIGURE 158.
